# SDR DL76L951143

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Qty Transmitter
- Part number: 019012002
- Condition: Malfunctioned
- Location: Center Hyd Res
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FL 290, CENTER HYDRAULIC QUANTITY LIGHT CAME ON WITH DROP IN BRAKE PRESSURE.  ALSO, HAD RESERVE BRAKES AND STEERING LIGHT COME ON AND OFF.  THEN QTY INDICATION FLUCTUATIONS.  DIVERTED JFK, LANDED WITHOUT INCIDENT.  VERIFIED HYDRAULIC QTY FULL, REPLACED CENTER SYSTEM QTY TRANSMITTER.  OPERATION NORMAL.                                                                   ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
